# SDR CHIR2018042500272

- Difficulty date: April 19, 2018
- Submitted: April 25, 2018
- Operation: General aviation
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 79,320 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Location: Bs 390-396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  DISCOVERED INTERGRANULAR CORROSION AROUND THE FRAME OF THE STUBWING FUEL PLUMBING COMPARTMENT ON THE NR 1 SIDE.   FORMERS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
